| Model Number |
02.09.0312H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months after the primary, the patient came in due to an infection and the pathogen is unknown.The surgery performed a washout and revised the insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 06 october 2025.Lot 2318127: (b)(4) manufactured and released on 31-oct-2023.Expiration date: 09-oct-2028.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with one similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.